# SDR AALA202406193233

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 32,441 hours, 4,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY G2A-1C WITH EMERGENCY FLOOR LIGHT ASSY LH SIDE BROKEN. MAINTENANCE REPLACED EMERGENCY FLOOR LIGHT ASSY AND BEZEL AT LHSIDE OF GALLEY G2A-1C IAW AMM 33-51-06.
